# SDR 2003FA0000853

- Difficulty date: August 4, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N5364H
- Make and model: Cessna 152
- Aircraft serial: 15284093
- Engine: Lyc O235*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ANNUAL INSPECTION FOUND LEFT VERTICAL FIN ATTACH POINT OUTBOARD EAR BROKEN OFF.  ALSO FOUND A STEEL TAPERED SHIM (.018 TO .065) UNDER THE RIGHT THREE OF THE FOUR AFT FIN ATTACH FITTING BOLTS.  TECH SUPPORT FOUND NO REF TO ANY SUCH PART.  REMOVED SHIM AND REPLACED FIN ATTACH FITTING WITH SERVICABLE USED.
